# SDR SIMA980312

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ORD - FLT 4309 - AFTER TAKEOFF, NR 2 ENGINE LOST OIL PRESSURE.  CREW SHUT DOWN ENGINE AND RETURNED TO ORD.  RAI NR 2 ENGINE.  PERFORMED GROUND RUNS SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
